# SDR EIA2006082

- Difficulty date: February 28, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF CAPTAINS AIRSPEED INDICATOR READING 80KT AND F/O READING 120KT, ABORTED TAKEOFF.  REMOVED AND REPLACED F/O AIRSPEED INDICATOR PER MM 34-13-04, PITOT STATIC CHECK GOOD PER MM 34-11-00.
